Pain & Fever Relief.
MELT IN THE MOUTH.
Contains 250 mg Paracetamol.
USES: Calpol Six Plus Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including:
Cold and flu, headache, toothache, earache, post-immunisation fever, sore throat, other aches and pains.
Calpol Six Plus Fastmelts are strawberry flavoured tablets which relieve pain and lower temperature when there is a fever. They are most suitable for children from 6-12 years of age. To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus Fastmelts should be sucked gently until they melt on the tongue.
There is no need to take Calpol Six Plus Fastmelts with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoonful of water or milk.
DOSE: Up to 4 times a day if necessary.
DO NOT EXCEED THE STATED DOSE.
AGE: Children 6-12 years: DOSE: 1-2 tablets
AGE: Adults and children over 12 years: DOSE: 2-4 tablets
Leave at least 4 hours between doses. Do not give more than 4 doses in 24 hours. Do not give for more than 3 days without consulting a doctor. As with all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before giving this product.
If symptoms persist consult your doctor.
Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN
Each orodispersible tablet contains 250mg Paracetamol
Also contains: Aspartame (E951).
See leaflet for further information.